# SDR QXEA0001629

- Difficulty date: May 21, 2000
- Submitted: June 26, 2000
- Operation: Air carrier
- Aircraft: N480AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11229
- Aircraft time: 30,528 hours, 37,236 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Structure
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC- RUDDER LEFT HAND LEADING EDGE STRUCTURE UNDER PANEL 57U IS CRACKED.  REPAIRED IAW FOKKER SRM 51-31-01.
